Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 166, NWS Charleston, WV

June 22, 2008Cabell County, Mason County, Putnam County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 22, 2008, 12:44 PM EDT for Cabell County, Mason County, Putnam County, West Virginia. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2008, 12:44 PM EDT (16:44 UTC)
Expired
Jun 22, 2008, 1:30 PM EDT
In force
46 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Cabell County, WV, Mason County, WV, Putnam County, WV

The radar

The Charleston,WV radar (KRLX), 51 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 1:20 PM EDTHAIL 1.25Fraziers Bottom, WVEVENT OCCURRED BETWEEN 105 PM 06/22/2008 AND 120 PM 06/22/2008
Jun 22, 1:25 PM EDTHAIL 1.75Buffalo, WVGOLF BALL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1530 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 221643
SVRRLX
WVC011-053-079-221730-
/O.NEW.KRLX.SV.W.0166.080622T1644Z-080622T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1244 PM EDT SUN JUN 22 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CABELL COUNTY IN WEST VIRGINIA...
  SOUTHERN MASON COUNTY IN WEST VIRGINIA...
  WESTERN PUTNAM COUNTY IN WEST VIRGINIA...

* UNTIL 130 PM EDT

* AT 1242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES WEST OF BUFFALO...OR ABOUT 13 MILES SOUTH OF GALLIPOLIS...AND
  MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BUFFALO BY 130 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3857 8229 3860 8227 3859 8226 3859 8219
      3861 8217 3865 8219 3872 8218 3872 8188
      3845 8198 3851 8231
TIME...MOT...LOC 1644Z 282DEG 13KT 3863 8222

$$

29
2 follow-up statements
000 
WWUS51 KRLX 221706
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
106 PM EDT SUN JUN 22 2008

WVC011-053-079-221730-
/O.CON.KRLX.SV.W.0166.000000T0000Z-080622T1730Z/
PUTNAM WV-MASON WV-CABELL WV-
106 PM EDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR NORTHEASTERN CABELL...SOUTHERN MASON AND WESTERN PUTNAM
COUNTIES...

AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ASHTON...OR ABOUT 14 MILES NORTHWEST OF WINFIELD...
MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FRAZIERS BOTTOM...BUFFALO...7 MILES SOUTHWEST OF GRIMMS LANDING AND
  9 MILES SOUTH OF SOUTHSIDE BY 130 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3857 8229 3860 8227 3859 8226 3859 8219
      3861 8217 3865 8219 3872 8218 3872 8188
      3845 8198 3851 8231
TIME...MOT...LOC 1706Z 282DEG 13KT 3861 8212

$$

29
000 
WWUS51 KRLX 221736
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
136 PM EDT SUN JUN 22 2008

WVC011-053-079-221746-
/O.EXP.KRLX.SV.W.0166.000000T0000Z-080622T1730Z/
PUTNAM WV-MASON WV-CABELL WV-
136 PM EDT SUN JUN 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CABELL...SOUTHERN
MASON AND WESTERN PUTNAM COUNTIES EXPIRES AT 130 PM EDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. OTHER
STORMS IN THE AREA COULD PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3857 8229 3860 8227 3859 8226 3859 8219
      3861 8217 3865 8219 3872 8218 3872 8188
      3845 8198 3851 8231
TIME...MOT...LOC 1706Z 282DEG 13KT 3861 8212

$$

29

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 10:17 AM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 22, 10:17 AM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1017 AM EDT SUN JUN 22 2008

.SYNOPSIS...
UNSETTLED AND CHANGEABLE ENVIRONMENT TODAY AND MONDAY...AS
SUNSHINE MIXES WITH CONVECTION. UPPER LEVEL DISTURBANCE PASSES
THROUGH MONDAY NIGHT. HIGH PRESSURE MOVES IN TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AT 14Z...HARD TO FIGURE AREAL COVERAGE OF CONVECTION TDY AND THIS
EVENING. THINKING ONE FAVORED AREA AROUND MIDDAY IS E OF THE LOW
LEVEL MOISTURE BOUNDARY AT 925 TO 850 MB - THAT BEING FROM SW VA
AND SRN WV COAL FIELDS ON E INCLUDING BKW. THAT CONVECTION MAY MOVE
INTO VA AS AFTERNOON CONTINUES. ANOTHER AREA OF CONCERN IS FURTHER
W...ACROSS SE OH NE KY AND WRN WV. YET...THE 12Z ILN SOUNDING HAS
PRECIPITABLE WATER DOWN TO 0.8 INCHES FROM 1.2 INCHES AT 00Z.

FREEZING LEVEL IS STILL ARND 11 THSD WITH WET BULD ZERO ARND 9.5
THSD. CELL MOVEMENT WILL BE FASTER THAN YESTERDAY.

HARD TO FIND THE REMAINS OF YESTERDAYS FRONT...BUT EAST OF THAT
LOW LEVEL MOISTURE BOUNDARY IN SE KY...BUILDUPS ARE ON VISUAL
SATELLITE IMAGERY ALONG THE KY/VA BORDER NR 14Z.

LOWERED MAX TEMPERATURE A DEGREE OR SO IN SOME OF THE
LOWLANDS...FIGURING MORE CLOUDS AND SOME 850 MB COOLING ON THE 12Z
ILN SOUNDING.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
NOT TOO MANY CHANGES MADE TO THE CURRENT SHORT TERM FORECAST. MODELS
HAVE BEEN TELLING THE SAME STORY OVER THE LAST FEW DAYS BRINGING THE
MAIN LOBE OF THE 500HPA TROUGH THROUGH MONDAY AND FINALLY EXITING
MONDAY NIGHT. NORTHWEST FLOW AND SURFACE HIGH PRESSURE WILL REPLACE
THE STUBBORN TROUGH AND THE SERIES OF WEAK SURFACE
TROUGHS...FRONTS...AND OLD OUTFLOW BOUNDARIES THAT HAVE PASSED
THROUGH THE PAST FEW DAYS. THE ATMOSPHERE LOSES JUST ENOUGH MOISTURE
AND LIFTING MECHANISMS TO OFFER A BRIEF REPRIEVE FROM THE SEEMINGLY
ENDLESS CHANCE POPS FOR TUESDAY. IT WILL NOT TAKE MUCH FOR THE
AFTERNOON THUNDERSTORM REGIME TO KICK BACK IN AS MOISTURE SLOWLY
DEEPENS...AND IF CURRENTLY UNRESOLVED RIPPLES IN THE NORTHWEST FLOW
MATERIALIZE FOR WEDNESDAY. THIS IS NOT UNREASONABLE THINKING GIVEN
THE TIME OF YEAR.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
MOSTLY ZONAL FLOW FOR THIS PERIOD.  DETAILS REGARDING INDIVIDUAL
WAVES GET HARDER TO RESOLVE WITH TIME.  WENT ALONG WITH HPC
GRIDS...WHICH ARE BASED ON ECMWF AND ENSEMBLE FORECASTS.

THINK BEST RAIN CHANCES ON WEDNESDAY LIE ACROSS THE SOUTHERN
COUNTIES...AS MODELS SEEM TO BE FAVORING A SOUTHERN TRACK FOR VORT
MAX/SHORTWAVE.  WARM FRONTAL BOUNDARY TRIES TO SET UP TO OUR
SOUTHWEST ON THURSDAY AND MEANDER NORTHWARD THROUGH FRIDAY.
DEWPOINTS WILL BE INCREASING BACK TOWARDS THE MID 60S AS WELL.
CHANCE POPS NECESSARY THROUGH THIS PERIOD.  FIRMLY IN THE WARM
SECTOR BY SATURDAY...WITH FRONTAL BOUNDARY POSSIBLY APPROACHING
LATE.  CONTINUED THE CHANCE POPS.

TAILED BACK HPC TEMPERATURES HERE AND THERE TOWARDS ENSEMBLE
NUMBERS...BUT NO MAJOR CHANGES OTHERWISE.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
THERE WILL BE SOME CLEAR AREAS THIS MORNING BEFORE CONVECTION MOVE
ACROSS THE AREA TODAY. DENSE VALLEY FOG WILL LIFT BY 13Z.
HOWEVER...IFR CONDITIONS ARE EXPECTED ALONG THUNDERSTORMS.

A LINE OF ISOLATED SHOWERS AND THUNDERSTORM IS EVIDENT IN RADAR AND
SATELLITE IMAGES DEVELOPING OVER OH AND EASTERN KY. THIS ACTIVITY
WILL REACH PARTS OF WV THIS MORNING...WHILE ADDITIONAL CONVECTION
WILL DEVELOP TODAY ASSOCIATED WITH THE UPCOMING COLD FRONT.

A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING.
HAVE CODED THUNDER SHOWERS ALONG THE FRONT AT PKB AND HTS FROM 17Z
TO 21Z...SPREADING EAST TO AFFECT BKW FROM 21Z TO 03Z. THE FRONT
SHOULD BE ALONG THE EASTERN MOUNTAINS AROUND 00-03Z.

WITH CALM FLOW...PLENTY OF LOW LEVEL MOISTURE AND TEMPERATURES
TRYING TO COOL BEHIND THE FRONT TONIGHT...THERE COULD BE AREAS OF
FOG WHERE CLOUDS CLEAR LATER TONIGHT AND DURING THE PREDAWN HOURS.

AVIATION OUTLOOK /AFTER 12Z MON/...IFR FOR POSSIBLE ALONG RIVER
VALLEYS AND AREAS THAT RECEIVE RAINFALL EARLY MONDAY MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB
NEAR TERM...KTB
SHORT TERM...26
LONG TERM...CL
AVIATION...ARJ
Hazardous weather outlook, Jun 22, 4:21 AM EDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
421 AM EDT SUN JUN 22 2008

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>027-029-033-230830-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-GILMER-
MCDOWELL-
421 AM EDT SUN JUN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THIS
AFTERNOON AND EVENING. THE STORM PREDICTION CENTER HAS THIS AREA
UNDER A SLIGHT RISK FOR SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE MONDAY.
THE STORM PREDICTION CENTER HAS THIS AREA UNDER A SLIGHT RISK FOR
SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

WVZ028-030>032-034>040-046-047-230830-
BRAXTON-LEWIS-HARRISON-TAYLOR-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
421 AM EDT SUN JUN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THIS
AFTERNOON AND EVENING. THE STORM PREDICTION CENTER HAS THIS AREA
UNDER A SLIGHT RISK FOR SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 22, 12:26 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1226 PM EDT SUN JUN 22 2008

VAZ004-221700-
BUCHANAN-
1226 PM EDT SUN JUN 22 2008

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BUCHANAN COUNTY...

AT 1224 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM LOCATED OVER DAVENPORT...MOVING EAST
AT 20 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR OAKWOOD AROUND 100 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Local storm report, Jun 22, 12:33 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1233 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             IRONTON                 38.55N 82.66W
06/22/2008  U0.75 INCH       LAWRENCE           OH   PUBLIC

&&

NNNN
Local storm report, Jun 22, 12:35 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1235 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             ASHLAND                 38.42N 82.72W
06/22/2008  U0.75 INCH       BOYD               KY   PUBLIC

            EVENT OCCURRED 1230 PM 06/22/2008

&&

NNNN
Local storm report, Jun 22, 12:38 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1238 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1234 PM     HAIL             ASHLAND                 38.42N 82.72W
06/22/2008  U1.00 INCH       BOYD               KY   PUBLIC

            EVENT OCCURRED 1234 PM 06/22/2008

&&

NNNN
Local storm report, Jun 22, 12:39 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1239 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1233 PM     HAIL             ASHLAND                 38.42N 82.72W
06/22/2008  U0.88 INCH       BOYD               KY   PUBLIC

            EVENT OCCURRED 1233 PM 06/22/2008

&&

NNNN
Local storm report, Jun 22, 12:41 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1241 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1232 PM     HAIL             SOUTH POINT             38.46N 82.54W
06/22/2008  U0.75 INCH       LAWRENCE           OH   PUBLIC

            EVENT OCCURRED 1232 PM 06/22/2008

&&

NNNN

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 12:20 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne40 min
Jun 22, 1:04 PM EDTSevere Thunderstorm WarningRLXCabell41 min
Jun 22, 1:23 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Mason, Putnam52 min
Jun 22, 1:33 PM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Kanawha, Lincoln, Putnam42 min
Jun 22, 1:57 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Putnam, Roane33 min
Jun 22, 2:11 PM EDTSevere Thunderstorm WarningRLXKanawha34 min
Jun 22, 2:19 PM EDTSevere Thunderstorm WarningRLXClay, Kanawha, Roane41 min
Jun 22, 2:27 PM EDTSevere Thunderstorm WarningRLXKanawha, Roane33 min
Jun 22, 2:58 PM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Nicholas, Roane47 min
Jun 22, 3:35 PM EDTSevere Thunderstorm WarningRLXNicholas, Webster40 min
Jun 22, 3:59 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha46 min
Jun 22, 4:16 PM EDTSevere Thunderstorm WarningRLXNicholas, Pocahontas, Randolph, Webster59 min
Jun 22, 4:58 PM EDTAreal Flood AdvisoryRLXPocahontas3 hr
Jun 22, 5:00 PM EDTSevere Thunderstorm WarningRLXRaleigh, Wyoming60 min
Jun 22, 6:06 PM EDTSevere Thunderstorm WarningRLXMcDowell, Wyoming39 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.